# SDR SWAA2024090313840

- Difficulty date: July 18, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] REMOVED AND REPLACED ANGLE UNDER SHIELD AT ACB BETWEEN BS 767 TO BS 787+6' ;RB 21; WL 156 PER SRM 51-40-02 AND DWG:146A8123;ID:0016;REV:-;[02] REJECT: ONE SOLID RIVET HEAD DAMAGED; SEE NON-ROUTINE TTG8Q00V08GJ;[03] REMOVED AND REPLACED DAMAGED FASTENER ON FAULT TTG8Q00V08GJ PER SRM 51-40-02-0G-0 AND DWG 146A8123;[04] VERIFIED CORRECTIVE ACTION STEP 3.
